Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 345–345 | Cite as

Warfarin

Non-traumatic spinal epidural haematoma and right frontal subdural haematoma : case report
Case report
  • 19 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 60-year-old woman developed non-traumatic spinal epidural haematoma and right frontal subdural haematoma following administration of warfarin for atrial fibrillation (AF).

The woman was hospitalised with a 2 day history of intermittent pain in both legs, which started behind the knees and radiated up-to thighs into buttocks. Additionally, she experienced difficulty in walking which aggravated her pain. The general practitioner diagnosed her with sciatica and prescribed her morphine. Two days later, she was hospitalised for pain management. Upon anamnesis, it was found that she had been receiving warfarin [route and dosage not stated] for AF, along with other concomitant medications. Orthopaedic examination showed bilateral thigh pain on straight leg raised at 60 degrees. It...

Reference

  1. Khalid NA, et al. Non traumatic spinal epidural haematoma. Acute Medicine 18: 38-40, No. 1, 2019. Available from: URL: https://acutemedjournal.co.uk/journal/volume-18/volume-18-issue-1-pages-1-60-2019/ - United Kingdom

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations